Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 1 od 1  
2016, vol. 20, br. 2, str. 131-141
Hybrid mixed type iteration scheme for asymptotically nonexpansive mappings and total asymptotically nonexpansive non-self mappings
(naslov ne postoji na srpskom)
Govt. N.P.G. College of Science, Department of Mathematics, Raipur - (C.G.), India

e-adresasaluja1963@gmail.com
Ključne reči: asymptotically nonexpansive mapping; total asymptotically nonexpansive non-self mapping; hybrid mixed type iteration scheme; common fixed point; Banach space; strong convergence
Sažetak
(ne postoji na srpskom)
In this paper, we proposed a new two-step iteration scheme of hybrid mixed type for two asymptotically nonexpansive self mappings and two total asymptotically nonexpansive non-self mappings and establish some strong convergence theorems for mentioned scheme and mappings in real Banach spaces. Our results extend and generalize several results from the current existing literature.
Reference
Alber, Ya.I., Chidume, C.E., Zegeye, H. (2006) Approximating fixed points of total asymptotically nonexpansive mappings. Fixed Point Theory and Applications, 2006: 1-21
Chidume, C.E., Ofoedu, E.U., Zegeye, H. (2003) Strong and weak convergence theorems for asymptotically nonexpansive mappings. Journal of Mathematical Analysis and Applications, 280(2): 364-374
Chidume, C.E., Shahzad#, N., Zegeye#, H. (2005) Convergence Theorems for Mappings Which Are Asymptotically Nonexpansive in the Intermediate Sense. Numerical Functional Analysis and Optimization, 25(3-4): 239-257
Chidume, C.E., Ofoedu, E.U. (2007) Approximation of common fixed points for finite families of total asymptotically nonexpansive mappings. Journal of Mathematical Analysis and Applications, 333(1): 128-141
Goebel, K., Kirk, W.A. (1972) A fixed point theorem for asymptotically nonexpansive mappings. Proceedings of the American Mathematical Society, 35(1): 171-171
Guo, W., Cho, Y., Guo, W. (2012) Convergence theorems for mixed type asymptotically nonexpansive mappings. Fixed Point Theory and Applications, 2012(1): 224
Khan, S.H., Takahashi, W. (2001) Approximating common fixed points of two asymptotically nonexpansive mappings. Sci. Math. Jpn, 53, No. 1, 143-148
Osilike, M.O., Aniagbosor, S.C. (2000) Weak and strong convergence theorems for fixed points of asymptotically nonexpensive mappings. Mathematical and Computer Modelling, 32(10): 1181-1191
Rhoades, B.E. (1994) Fixed Point Iterations for Certain Nonlinear Mappings. Journal of Mathematical Analysis and Applications, 183(1): 118-120
Schu, J. (1991) Weak and strong convergence to fixed points of asymptotically nonexpansive mappings. Bulletin of the Australian Mathematical Society, 43(01): 153
Tan, K.K., Xu, H.K. (1993) Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. J. Math. Anal. Appl., 178(2): 301-308
Wang, L. (2006) Strong and weak convergence theorems for common fixed points of nonself asymptotically nonexpansive mappings. Journal of Mathematical Analysis and Applications, 323(1): 550-557
Wei, S., Guo, W.P. (2015) Strong convergence theorems for mixed type asymptotically nonexpansive mappings. Comm. Math. Res, 31, 149-160
Yolacan, E., Kiziltunc, H. (2012) On convergence theorems for total asymptotically nonexpansive nonself-mappings in Banach spaces. Journal of Nonlinear Sciences and Applications, 05(05): 389-402